# SDR F3LA200200043

- Difficulty date: February 21, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CIRCUMFERENTIAL AT APPROX STA 350 BETWEEN STR 24-L AND 24-R CORRODED ON BOTH FWD AND AFT SIDES.  FABRICATED REPLACEMENT SHEAR TIE AND INSTALLED PER SRM 53-10-4, FIG 9, 51-30-2 AND SOPM 20-41-02.
